MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 36 (+2 RIGHT); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 36 (+2 RIGHT); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number UNIVERS REVERS SUTURE CUP, 36 (+2 RIGHT)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient had a reverse shoulder case done in (b)(6) 2020.Due to infections, all the devices were removed on (b)(6) 2021.An antibiotic spacer was placed at the site; there may be a shoulder revision done in the future.Removed ar-9501-05p, ar-9502f-36rcpc, ar-9564-2433-lat, ar-9503-3633-3c, ar-9560-24, ar-9561-30s.

Brand Name
UNIVERS REVERS SUTURE CUP, 36 (+2 RIGHT)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11871891
Report Number1220246-2021-03134
Device Sequence Number10993517
Product Code HSD
UDI-Device Identifier00888867234215
UDI-Public00888867234215
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS SUTURE CUP, 36 (+2 RIGHT)
Device Catalogue NumberAR-9502F-36RCPC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;